Siberian Mathematical Journal

, Volume 20, Issue 6, pp 837–846 | Cite as

Summation of subsequences of partial sums of Fourier series

  • A. S. Baiarstanova


Fourier Series 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    D. J. Newman, “Summability methods fail for the 2n-th partial sums of Fourier series,” Proc. Am. Math. Soc.,45, No. 2, 300–302 (1974).Google Scholar
  2. 2.
    L. A. Balashov and S. A. Telyakovskii, “Some properties of lacunary series and the integrability of trigonometric series,” Tr. Mat. Inst. Akad. Nauk SSSR,143, 32–41 (1977).Google Scholar
  3. 3.
    V. F. Gaposhkin, “Lacunary series and independent functions,” Usp. Mat. Nauk,21, No. 6, 3–82 (1966).Google Scholar
  4. 4.
    G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, Cambridge Univ. Press (1934).Google Scholar
  5. 5.
    N. K. Bari, Trigonometric Series [in Russian], Fizmatgiz, Moscow (1961).Google Scholar
  6. 6.
    A. Zygmund, Trigonometric Series, Vol. I, 2nd ed., Cambridge Univ. Press, New York (1959).Google Scholar

Copyright information

© Plenum Publishing Corporation 1980

Authors and Affiliations

  • A. S. Baiarstanova

There are no affiliations available

Personalised recommendations